# SDR CALA2024031900790

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 29,270 hours, 10,420 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: Dirty
- Location: Lavatory D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-26-3-0947) LAV "D" SMOKE DETECTOR SENSOR IS DIRTY, (SDR) SPECIAL DIFFICULTY REPORT IS REQUIRED. REMOVED AND REPLACED LAV SMOKE DETECTOR ON LAV D PER AMM 26-14-0 0-710-802 AND 26-14-00-730-802.
